# SDR SWAA2015091543925

- Difficulty date: August 20, 2015
- Submitted: September 16, 2015
- Operation: Air carrier
- Aircraft: N522SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26564
- Aircraft time: 70,871 hours, 67,128 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Link
- Part number: 6563405
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG SWING LINK ATTACH UPPER & LOWER AFT POSITION CORRODED.  REPAIRED SWING LINK IAW CMM.
